On $ \delta $-perfect functions

Authors

  • C. K. Basu

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.200

Abstract

$ \delta $-continuous [6] and $ \delta $-perfect [5] functions are both introduced by T.~Noiri in the similar fashion as continuous and perfect functions. The purpose of the present paper is to investigate several properties of $ \delta$-perfect functions and also to determine some topological properties which are preserved by $ \delta$-continuous $ \delta$-perfect functions.

Author Biography

C. K. Basu

Department of Mathematics, University of Kalyani, Kalyani, Dist.-Nadia, West Bengal, Pin-741235, India.

Downloads

Published

2004-09-30

How to Cite

Basu, C. K. (2004). On $ \delta $-perfect functions. Tamkang Journal of Mathematics, 35(3), 207-212. https://doi.org/10.5556/j.tkjm.35.2004.200

Issue

Section

Papers